# SDR COMA9511995

- Difficulty date: November 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120230
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 12038594001
- Condition: Defective
- Location: Anti Skid
- Part time: 9,458 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ANTI-SKID INOPERATIVE WARNING AFTER LANDING GEAR WAS RETRACTED.  REPLACED THE ANTI-SKID CONTROL BOX.
